Lowered oxygen saturation, recurrence of TJE tumor post chemotherapy for pleomorphic carcinoma. Had taken amikacin for giftinab induced cough. What can be done?
dear. doctor my inlaw is 51 years years old and he was diagonised for pleomorphic carsenoma by way of lobactomy of 2lobes ie lower and mid right lobes and was given 4cycles of chemotheraphy which ended on jan 2 2012 the the scan was done on 24 jan 2012 and wad shown clear of the disease . then from jan 24 giftinab tablets were given. just after consuming that for two days cough and little liquid started to come when consulted was told as the side effect of the tablet giftinab then when the cough got mre on 9april 2012 the ct scan was donea and the lungs were clearfrom tumour but some infectiond were cited in the empty area the sputum was analysed fot afb which was negetative then the antibiotic amikacin . with others were given it was getting reduced. from 12 april 2012 then the xenobid sling with antibiotic was given then the cough and the fewer came down and cough and the sputum also came down in 4 days. the oxygen saturation was going down from 12 april and the same thing is contuining the doctors are telling the reaccurance of tje tumour but for 75 nothing was seen but in 3 days will it apper his heart condition his intake is good pls give me some feedbach on this i am really worried